+ Reply to Thread
Page 1 of 2 1 2 LastLast
Results 1 to 10 of 11
  1. #1
    Junior Member
    Join Date
    May 2014
    Posts
    1

    Default Propecia Girlfriend Needs Help

    Hello!

    I started dating a wonderful man in February. We have had no sex life whatsoever. At first, I thought he was polite. As an accountant, April is tax season and he was busy and super stressed. As a 31 year old woman, I have a very high sex drive. Of course, I was getting super self conscious. Why doesn't he want to have sex with me? How can he never be in the mood? I was getting sick of making out like we were in high school and nothing else happening.

    He just told me he takes Propecia, and the drug makes him lose his libido. I don't know what to do. On one hand, I want to support his decision to care about his appearance, but this medicine is having a drastic negative impact on our relationship. How can I support him and still get my needs met?

    Thank you for your advice!

  2. #2
    Senior Member
    Join Date
    Aug 2011
    Posts
    1,985

    Default

    Unfortunately it's his choice in the end. If he has no libido as a result of taking propecia, and doesn't want sex, I'm not sure you're going to be able to change that.

  3. #3
    Senior Member
    Join Date
    Oct 2012
    Posts
    1,489

    Default

    Have him talk to a doc.

    Is he certain Propecia is the cause of his libido loss?

    I worried a lot about losing my libido on it, and maybe it's down a little, but I have no problem getting it up and am highly interested in sex on the regular. 14 months on the drug myself.

    All scientific literature points to that side effect being very uncommon. Further, placebo effect has been dually noted.

    Have him see a doc though. Can't have a good relationship without sex.

    Good luck.

  4. #4
    Senior Member baldozer's Avatar
    Join Date
    Oct 2012
    Location
    Bald Head Island
    Posts
    746

    Default

    Quote Originally Posted by cmc82 View Post
    Hello!

    I started dating a wonderful man in February. We have had no sex life whatsoever. At first, I thought he was polite. As an accountant, April is tax season and he was busy and super stressed. As a 31 year old woman, I have a very high sex drive. Of course, I was getting super self conscious. Why doesn't he want to have sex with me? How can he never be in the mood? I was getting sick of making out like we were in high school and nothing else happening.

    He just told me he takes Propecia, and the drug makes him lose his libido. I don't know what to do. On one hand, I want to support his decision to care about his appearance, but this medicine is having a drastic negative impact on our relationship. How can I support him and still get my needs met?

    Thank you for your advice!
    Maybe he is bored of you and satisfying his sexual needs somewhere else. I never took propecia, but like others are saying, it should not reduce your libido to the level that you don't want sex at all.

  5. #5
    Senior Member
    Join Date
    Feb 2013
    Posts
    154

    Default

    Quote Originally Posted by baldozer View Post
    Maybe he is bored of you and satisfying his sexual needs somewhere else. I never took propecia, but like others are saying, it should not reduce your libido to the level that you don't want sex at all.
    Nah that's not true. Propecia completely killed my libido, it even takes away sexual function. I'd be careful with that crap, gives you some pretty unwanted side effects if you are sensitive to it. I stopped taken it. Absolute rubbish.

  6. #6
    Junior Member
    Join Date
    May 2014
    Posts
    15

    Default

    Maybe he is gay, and hiding it....

    Im 27 now and dont always want sex all the time, so I will give the wife oral pleasure(do this everytime anyways, but dont get anything back in this situation) if she wants it and I dont because Im tired and sore from working out, or working 24 hours straight. Maybe try that.

    Have him take some supplements maybe? I take yohimbe and I usually get pretty crazy erections when Im on it.

  7. #7
    Senior Member Notcoolanymore's Avatar
    Join Date
    Jun 2013
    Location
    A place hot as hell
    Posts
    2,268

    Default

    Quote Originally Posted by Agahi View Post
    Maybe he is gay, and hiding it....

    Im 27 now and dont always want sex all the time, so I will give the wife oral pleasure
    If he wont at the very least eat, then get rid of him.

  8. #8
    Senior Member
    Join Date
    Aug 2012
    Posts
    1,815

    Default

    Firstly dont stress him out, I had same issues very low libido and sex problems but my partner supported me! It's all an anxiety stress issue, make him relax give him some horny goat weed before you guys have sex relax his mind tell him to think very dirty .

  9. #9
    Junior Member
    Join Date
    Apr 2014
    Posts
    7

    Default

    Low sexual drive is one of the rarest side effects of this drug. Suggest your boyfriend to visit a doctor and to define the exact reason of his sexual problems. As I understand he is a young man and sex is important for his health.

    Agree with Jazz1 your support will play a great role in this matter. Try to be patient and do not talk to him about his possible problems. Just make him to forget about this and he will relax. As it is known sexual problems are dependent on the emotional state of the man.

  10. #10
    Senior Member
    Join Date
    Aug 2012
    Posts
    1,815

    Default

    I have had the worst propecia sides anyone can have no erections suicidal thoughts the lot. My partner was right about taking my mind of it as that makes it worse. I'm now 3 years later doing fine on propecia and erections are great, it's all in the mind.

Similar Threads

  1. My friend's girlfriend/fiance
    By FlightTL in forum Off Topic Discussions
    Replies: 13
    Last Post: 04-09-2013, 04:21 PM
  2. Suggestions for the girlfriend
    By theGirlfriend in forum Coping with Hair Loss in Everyday Life
    Replies: 17
    Last Post: 02-26-2013, 06:56 PM
  3. Girlfriend knocked my confidence
    By jonnykino in forum Men's Hair Loss: Start Your Own Topic
    Replies: 12
    Last Post: 08-07-2012, 08:42 AM
  4. What do your girlfriend/wife say?
    By the_dude78 in forum Coping with Hair Loss in Everyday Life
    Replies: 8
    Last Post: 05-17-2012, 05:05 PM
  5. How do you get a girlfriend with hairloss...
    By john2399 in forum Coping with Hair Loss in Everyday Life
    Replies: 13
    Last Post: 04-25-2012, 09:11 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

RU- would anyone recommend
09-17-2016 05:03 PM
Last Post By Topgun322
Today 01:14 PM
ruxolitinib
09-22-2016 11:37 AM
by ducu72
Last Post By BoSox
Today 01:02 PM
Where to go UK?
Today 12:54 PM
Last Post By LouisYogi
Today 12:54 PM
I am balding already, 17 year old ?
Today 12:41 PM
by superg
Last Post By superg
Today 12:41 PM
Depression after 13 months
08-27-2016 04:18 AM
by Sam23
Last Post By Smallville
Today 12:12 PM